# SDR FDEA201304240843

- Difficulty date: April 24, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11F
- Aircraft serial: 48471
- Aircraft time: 68,160 hours, 14,780 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 600
- Component: Flap, Doug
- Component part number: NRC6753504
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP T/E WEDGE INBD EDGE FORM DELAMINATED FROM XOFH 458.690 TO XOFH 468.690.  REPAIRED IAW EA 1-5750-166120.   REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 116.
